# SDR DALA2024011500577

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH CUSP WEB LOWER BTW STA Y=294 TO Y=313 FROM X=45 AT PAX CAB. SUMMARY: LH CUSP WEB LOWER BTW STA Y=294 TO Y=313 FROM X=45 AT PAX CAB WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #0154369)
